# SDR ASOA20140616088

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 37,972 hours, 28,794 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT WAS FERRIED FOR SMOKE IN CABIN WHEN PACKS WERE SELECTED.  MAINTENANCE CHANGED OUT THE CARBON SEAL ON THE NR 1 ENGINE IAW MM 72-00-00-200.  OPS AND LEAK CHECKED GOOD.  PERFORMED AN AIR DUCT OIL DECONTAMINATION IAW AMM 21-20-00.  R & R THE ACM IAW AMM 21-51-03.  AFTER ENGINE RUNS WERE COMPLIED WITH THERE WAS NO ODOR OR SIGNS OF SMOKE LEAK AND OPS CHECK GOOD AND WAS RELEASED TO SERVICE.  ACM PN 815-240-3, SN-2002040125.
